Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chivita

Lets Do This.

Recommended Posts

Name: Emilie, but most people calls me Chivita or Chivi

Age:17

Had Acne: 5 years

History: First it started with the occasional pimple but in the past 3 years its really become unbearable cysts

On: Sotret...I'm kind of nervous about the generic, my derm said to try and get on brand name.

Dose: 80mgs, which seems like a lot for my 150lbs (I'm really tall, like 5'10)

Day 1:

Its been 24 hours since I popped the first two pills (I'm on 2/40mg doses a day). So far all I feel are dry lips. I'm not sure if I'm imagining things or not. Has anyone felt side affects in the first 24 hours? Maybe I need to drink some water or something...

Share this post


Link to post
Share on other sites

Its an insurance thing. But my derm said if I got bad side affects we could file for an appeal to get the brand name. I've heard the same thing you've heard about the side affects--and I dont want any!

Share this post


Link to post
Share on other sites

Day 2:

So today I've noticed some dryer lips but thats about it. I put in new lightbulbs in my bathroom which was a bad move cause it made me look more at my face and i started picking and now I'm bleeding like crazy. Really cool right? But I just keep thinking about how much this acne is cutting into my social life and I know it will be worth it. I have problems with depression so I'm kind of worried about those side affects but I'm just gonna have to keep checking myself.

Share this post


Link to post
Share on other sites
Guest been13years

Don't pick on accutane!! :naughty: Seriously, hon, I'm not on it yet and I'm a huge picker, so I'm preparing myself for severe picking deprivation because those marks can stick around. If you absolutely have to pick, dab some Neosporin cream or ointment on the spot so it doesn't get infected.

I would just stick with the generic for now. I mean, I will in all likelihood be on generic and I think it's gonna be cool. Plus, there are several women on Accutane w/logs who are doing generic and they seem to be having good luck.

Share this post


Link to post
Share on other sites

I know I know! I'm trying so hard not to but its really really really tough.

Day 3:

Nothing to report, dry lips must have been from being dehyrdated and they're fine again...

Share this post


Link to post
Share on other sites

Hey! I think I'm on generic too...Claravis by Barr? Yeah, well it's not Accutane Roche. I didn't even know that there would be a difference. Well hope that it brings happiness and joy. and drying! because drying shows that it's working.

Share this post


Link to post
Share on other sites

Nope I'm on Sotret but yay generic!

Day 4:

My hands are soo so dry but I'm not sure if its from the tane or not. And my scalp itches like crazy! I thought I'd feel more side affects by now..my face still looks sucky... :wall:

Share this post


Link to post
Share on other sites

It's kicking in Chiviiiiiii. My scalp was really itchy for the first week. I was goign to flip my shit. haha. Try using a dry scalp conditioner every night. It should help.

Yah, and please don't pick. I did that last night and I looked like a burn victim for an hour. When you are done picking, step back, and look in the mirror you'll realize you really did more damage than good.

Share this post


Link to post
Share on other sites

Day 5:

Whoohoo 5 days! Pretty awesome! My scalp is still pretty itchy and my lips are start in to be tight and itchy but not too bad or anything. I can do it!

Share this post


Link to post
Share on other sites

Day 6:

My scalp itches.

A lot.

And its gross and dandruff to the extreme.

Could some of my lovely readers advise me on what to do so I'm not snowing wherever I go?

Besides that I still have oily skin but it is peeling--what a charming combo.

My eyes are kind of dried out but I'm still living.

I think my night vision might be affected? Or at least how my eyes transition from light to dark.

Keep on keepin' on...

Share this post


Link to post
Share on other sites

Day 8:

My scalp itches so badly! Seriously i need some advice on this one its becoming a huge problem. besides that things are going well

Share this post


Link to post
Share on other sites

Day 12:

Heeey kiddos. Sorry I haven't posted in ages, my homework and stuff really picked up and that sucked. I've been having a little trouble with my depression lately (starting a week or two before I went on accutane and things have been getting better--so its not a side affect of the tane). So thats been rough but they bumped up my dose and things have been getting better.

But now to my skin. Its been pretty good. I'm pretty dry and my lips are pealing as well. I've been putting on chapstick like crazy to keep them from cracking. I've had no problems with my contacts or anything which is good. Head and Shoulders did the trick for my scalp and it only gets itchy at the end of the day--plus i'm not snowing all the time which was gross gross gross.

Not for the bad stuff: I'm picking. I can't stop! I just find my fingers absent mindedly going to my face and ripping it up. I am borderline ADHD and I always need something to do with my hands. Anyone have any ideas on this? I've tried just making myself stop and I've started ripping up the sides of my fingers by the nail which is GROSS and hurts. This has to stop! Tips?

Share this post


Link to post
Share on other sites

I'm on Sotret too! I just started on Sunday (the 15th). But so far I've felt no side effects...makes me wonder if it's working. But I'm on a lower dose than you, so it could take a while. Good luck with it!

As far as the picking/busy hands thing, I'm the same way. I don't know what I'll do. Maybe start knitting again since it's getting to be winter time.

Share this post


Link to post
Share on other sites

Day 14:

I NEED TO STOP PICKING. Really I cant help it and my skin is all torn up. I feel an IB coming on still so we'll see how that goes. When do most people get them?

Besides that I've been really really tired for the past two weeks and I'm pretty sure its the tane. Anyone else experience this? Its been awful. I have 4 classes a day and a fell asleep in 3 of them.

My eyes and hair are still doing well. Its actually GREAT not to have to wash it all the time. Yaaay :wub:

Share this post


Link to post
Share on other sites

Okay so I've been crazy busy and unable to post but heres how i'm looking. its pretty painful and stubborn and I'm losing hope and its driving me crazy![attachmentid=6791] [attachmentid=6790]

post-48171-1164383938_thumb.jpg

post-48171-1164384012_thumb.jpg

post-48171-1164383938_thumb.jpg

post-48171-1164384012_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×